Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 251, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 26, 2011, 12:01 AM CDT for 7 counties in Mississippi. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 12:01 AM CDT (05:01 UTC)
- Expired
- Apr 26, 2011, 1:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Calhoun County, MS, Chickasaw County, MS, Lafayette County, MS, Lee County, MS, Pontotoc County, MS, Union County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 102 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 12:35 AM CDT | FUNNEL CLOUD | Toccopola, MS | FUNNEL CLOUD REPORTED NEAR TOCCAPOLA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
662
WUUS54 KMEG 260501
SVRMEG
MSC013-017-071-081-115-145-161-260600-
/O.NEW.KMEG.SV.W.0251.110426T0501Z-110426T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
WEST CENTRAL LEE COUNTY IN NORTHEAST MISSISSIPPI...
PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 100 AM CDT
* AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DENMARK TO PARIS TO 7 MILES WEST OF COFFEEVILLE...OR ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF OXFORD TO 6 MILES EAST OF WATER
VALLEY TO 11 MILES NORTH OF GRENADA...AND MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BANNER...
BRUCE...CALHOUN CITY...COFFEEVILLE...DENMARK...DERMA...ECRU...
FURRS...HOULKA...PARIS...PITTSBORO...PONTOTOC...RANDOLPH AND
SABOUGLA.
THIS WARNING ALSO INCLUDES AREAS NEAR DAVIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3373 8951 3387 8951 3387 8977 3389 8978
3390 8991 3415 8959 3441 8941 3437 8862
3416 8876 3372 8936 3372 8950
TIME...MOT...LOC 0501Z 269DEG 38KT 3432 8936 3415 8948
3394 8974
$$1 follow-up statement
913
WWUS54 KMEG 260552
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1252 AM CDT TUE APR 26 2011
MSC071-145-161-260602-
/O.CAN.KMEG.SV.W.0251.000000T0000Z-110426T0600Z/
UNION MS-LAFAYETTE MS-YALOBUSHA MS-
1252 AM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YALOBUSHA...
SOUTHEASTERN LAFAYETTE AND EXTREME SOUTHWESTERN UNION COUNTIES IS
CANCELLED...
AT 1252 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3373 8950 3387 8951 3418 8922 3438 8905
3437 8891 3437 8862 3416 8876 3372 8936
TIME...MOT...LOC 0552Z 274DEG 33KT 3431 8876 3414 8888
3393 8914
$$
MSC013-017-081-115-260600-
/O.CON.KMEG.SV.W.0251.000000T0000Z-110426T0600Z/
LEE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
1252 AM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN CHICKASAW...CALHOUN...PONTOTOC AND WEST CENTRAL LEE
COUNTIES...
AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BELDEN TO TROY TO LOYD...OR ALONG A LINE EXTENDING FROM TUPELO
TO 8 MILES SOUTH OF TRACE STATE PARK TO 11 MILES WEST OF HOUSTON...
MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALGOMA...BIG
CREEK...ENDVILLE...NEW HOULKA...OAKLAND...PONTOTOC...SHERMAN...SLATE
SPRING...TUPELO...SPRINGVILLE...ROBBS...MATTHEWS...PANNELL AND CHERRY
CREEK.
THIS WARNING ALSO INCLUDES AREAS NEAR DAVIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3373 8950 3387 8951 3418 8922 3438 8905
3437 8891 3437 8862 3416 8876 3372 8936
TIME...MOT...LOC 0552Z 274DEG 33KT 3431 8876 3414 8888
3393 8914
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Apr 25, 6:36 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/
DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...
GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.
SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.
ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.
EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.
OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.
QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.
PWB
&&
.AVIATION...
00Z TAFS
LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 81 67 75 / 100 60 90 100
MKL 65 80 67 75 / 100 70 90 100
JBR 62 78 60 70 / 100 60 90 90
TUP 66 84 71 76 / 80 60 80 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 25, 3:46 PM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 346 PM CDT MON APR 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THIS LINE. STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH... GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY WEDNESDAY MORNING. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH THROUGH THE DELTA. MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. PWB
In the hours before
Local storm report, Apr 25, 10:49 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1049 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG MEMPHIS 34.93N 90.14W
04/25/2011 DESOTO MS PUBLIC
FENCE BLOWN OVER AT THE CORNER OF RAINES AND KIRBY ACROSS
FROM KIRBY HIGH SCHOOL, WINDS ESTIMATED AT 60MPH.
&&
JABLocal storm report, Apr 25, 10:58 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 1 N COLLIERVILLE 35.07N 89.68W
04/25/2011 E0.75 INCH SHELBY TN PUBLIC
WINDS ALSO ESTIMATED AT 50MPH.
&&
JABLocal storm report, Apr 25, 11:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG RIPLEY 35.75N 89.53W
04/25/2011 LAUDERDALE TN TRAINED SPOTTER
TREE DOWN ON HOUSE. ROOF AND STRUCTURAL DAMAGE.
1108 PM TSTM WND GST MILLSFIELD 36.14N 89.38W
04/25/2011 E65.00 MPH DYER TN TRAINED SPOTTER
&&
JABLocal storm report, Apr 25, 11:25 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1125 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG PIPERTON 35.03N 89.63W
04/25/2011 FAYETTE TN FIRE DEPT/RESCUE
FIVE FOOT DIAMETER TREE DOWN CROSSING HIGHWAY 196.
&&
JABLocal storm report, Apr 25, 11:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG BYHALIA 34.86N 89.69W
04/25/2011 MARSHALL MS EMERGENCY MNGR
TREE DOWN ACROSS BOTH LANES OF TRAFFIC ON HIGHWAY 309 ONE
QUARTER MILE SOUTH OF COLDWATER RIVER.
1123 PM TSTM WND GST JACKSON 35.63N 88.83W
04/25/2011 M70.00 MPH MADISON TN ASOS
1127 PM TSTM WND GST 3 NE BELLS 35.75N 89.05W
04/25/2011 M62.00 MPH CROCKETT TN TRAINED SPOTTER
&&
JABLocal storm report, Apr 25, 11:36 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 2 N DUNDEE 34.55N 90.45W
04/25/2011 TUNICA MS EMERGENCY MNGR
ONE HOUSE DESTROYED, THREE WITH MAJOR DAMAGE IN MALD
COMMUNITY 2-3 NORTH OF DUNDEE.
1132 PM TSTM WND GST 4 NE JACKSON 35.67N 88.78W
04/25/2011 M64.00 MPH MADISON TN BROADCAST MEDIA
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:15 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 7 days |
| Apr 25, 9:33 PM CDT | Flash Flood Warning | MEG | Tunica | 3 hr |
| Apr 25, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 55 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 61 min |
| Apr 25, 10:16 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 59 min |
| Apr 25, 10:18 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica | 57 min |
| Apr 25, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate, Tippah, Union | 62 min |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Union and 1 more | 59 min |
| Apr 25, 11:59 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lafayette, Lee, Prentiss and 3 more | 76 min |
| Apr 26, 12:09 AM CDT | Tornado Warning | MEG | Alcorn, Tippah, Tishomingo | 36 min |
| Apr 26, 12:14 AM CDT | Tornado Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 31 min |
| Apr 26, 12:16 AM CDT | Tornado Warning | MEG | Lafayette, Pontotoc, Union | 29 min |
| Apr 26, 12:24 AM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Pontotoc | 36 min |
| Apr 26, 12:41 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Union | 19 min |
| Apr 26, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 2 more | 64 min |
| Apr 26, 3:18 AM CDT | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 3 hr |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 30 min |
| Apr 26, 1:30 PM CDT | River Flood Warning | MEG | Lafayette | 43 hr |
| Apr 26, 4:13 PM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 13 hr |
| Apr 26, 5:06 PM CDT | Tornado Warning | MEG | Coahoma | 54 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | MEG | Coahoma, Tunica | 6 hr |
| Apr 26, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 43 min |
| Apr 26, 5:52 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tunica | 53 min |
| Apr 26, 6:02 PM CDT | Tornado Warning | MEG | Tunica | 58 min |
| Apr 26, 6:15 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 60 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 56 min |
| Apr 26, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 59 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 38 min |
| Apr 26, 6:56 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 6 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.